Advances in Differential Equations

Concentration of solutions of a semilinear PDE with slow spatial dependence

Robert Magnus

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The problem $-\epsilon^2\nabla\cdot(P( x)\nabla u)+F(V( x),u)=0$ is studied in the whole of ${\mathbb R}^n$, where $V(x)$ is a multidimensional potential and $P(x)$ a matrix function. Under general conditions solutions are constructed for small positive $\epsilon$ having simple concentration properties. The asymptotic form of the solution is studied as $\epsilon\to 0$ as well as its positivity.

Article information

Source
Adv. Differential Equations Volume 14, Number 3/4 (2009), 341-374.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867269

Mathematical Reviews number (MathSciNet)
MR2493565

Zentralblatt MATH identifier
1165.35018

Subjects
Primary: 35J60: Nonlinear elliptic equations

Citation

Magnus, Robert. Concentration of solutions of a semilinear PDE with slow spatial dependence. Adv. Differential Equations 14 (2009), no. 3/4, 341--374. https://projecteuclid.org/euclid.ade/1355867269.


Export citation